Hello and welcome to HCM.
Thank you for your query.Implanon
is a contraceptive
, which comes with an expiry date, as it has expired I hope you have taken it out. If not, please go ahead and do so at the earliest.
Your age and sexual status (whether you are sexually active or not, and when was your last session of sexual intercourse) has not been mentioned, so I cannot accurately comment on the possible conditions causing your symptoms, but these symptoms can be related to pregnancy
Also, these can be related to menopause
(depending on your age), an approaching period, other forms of birth control being used, etc.
But answering your question, yes, your symptoms can be related to pregnancy.
I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: http://doctor.healthcaremagic.com/doctors/dr-shoaib-khan/64581 . I would gladly help you.